Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had cramps. Took midols. Smoked weed. Swollen lips throat, bumps on skin, itching. Reduced. Problem?

yesterday, I was cramping really bad so i took 2 midols.. about 30 minutes later I was with a group of friends smoking weed just chillin. then in nearly 45 minutes I began to feel weird.. my lips started swelling up and I started to itch everywhere.. so I left and went home. then I started noticing a bunch of bumps appearing all over my skin and i began to itch even more.. my face had then gotten bigger and my lips .. and even my throat seemed like it had swelled up a bit because It became difficult for me to swallow.. because i was so irritated I just went to sleep.. and this morning when I woke up everything was back to normal except my lip but that slowly went down during the day.. so I'm wondering if the mixture of the midols and marijuana was just bad and caused all of that or was it just I probably had possible "bad weed" ..?? I NEED ANSWERS ASAP!!!!.. wouldnt want to make the same mistake twice.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your situation and yes, I also think that you had "bad weed". You should also know that no kind of weed is good for you. Medical marijuana is for exactly that, medical purposes. If you are addicted to marijuana please try to reduce and go off of it so as for it to not affect your life and functioning in any way. I hope this works for you. Please also see a physician or an ER doc if things are not working as well as they were supposed to for you.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor